American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33\-00) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Radosław Szmytkowski. Erratum to ``Formulas and Theorems for the Special Functions of Mathematical Physics'' by W. Magnus, F. Oberhettinger, R. P. Soni. Math. Comp. 82 (2013) 1709-1710.
Abstract, references, and article information
View Article: PDF

[2] K. S. Kölbig. Table errata: {\it Table of integrals, series, and products} by I. S. Gradshte\u\i n and I. M. Ryzhik [Academic Press, Boston, 1994; MR1243179 (94g:00008)] . Math. Comp. 64 (1995) 449-460. MR 1270626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alois Schett. Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions . Math. Comp. 30 (1976) 143-147. MR 0391477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1